A fast branch-and-bound algorithm for non-convex quadratic integer optimization subject to linear constraints using ellipsoidal relaxations. Buchheim, C., De Santis, M., & Palagi, L. Oper. Res. Lett., 43(4):384–388, 2015.
A fast branch-and-bound algorithm for non-convex quadratic integer optimization subject to linear constraints using ellipsoidal relaxations [link]Paper  doi  bibtex   
@article{DBLP:journals/orl/BuchheimSP15,
    author = "Buchheim, Christoph and De Santis, Marianna and Palagi, Laura",
    title = "A fast branch-and-bound algorithm for non-convex quadratic integer optimization subject to linear constraints using ellipsoidal relaxations",
    journal = "Oper. Res. Lett.",
    volume = "43",
    number = "4",
    pages = "384--388",
    year = "2015",
    url = "https://doi.org/10.1016/j.orl.2015.05.001",
    doi = "10.1016/J.ORL.2015.05.001",
    timestamp = "Tue, 29 Dec 2020 00:00:00 +0100",
    biburl = "https://dblp.org/rec/journals/orl/BuchheimSP15.bib",
    bibsource = "dblp computer science bibliography, https://dblp.org"
}

Downloads: 0